MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose of 455 mg/dl as well as reservoir won¿t stay in place.Customer had multiple blood glucose is 447, 392, 123, 261, 109, 90 and 107 mg/dl.The customer did not experience any symptoms such as a result of high blood glucose.The customer treated with the syringes for high blood glucose.Customer declined to troubleshoot for high blood glucose level.The drive support cap appears normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test due to completely broken reservoir tube lip.Device had missing reservoir tube o-ring.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7691943
Report Number3004209178-2018-92208
Device Sequence Number16789400
Product Code OYC
UDI-Device Identifier00643169479630
UDI-Public(01)00643169479630
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAS
Device Catalogue NumberMMT-523LNAS
Device Lot NumberA3523LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Initial Date Received by Manufacturer 06/16/2018
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight160